Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 198685, 7 pages
Research Article

On Quasi-Pseudometric Type Spaces

1University of the Western Cape, Robert Sobukwe Road, Bellville, Cape Town 7535, Western Cape, South Africa
2Department of Mathematics and Applied Mathematics, University of Cape Town, Rondebosch 7701, South Africa

Received 2 December 2013; Accepted 6 March 2014; Published 15 April 2014

Academic Editors: R. Mallier and W. Sun

Copyright © 2014 Eniola Funmilayo Kazeem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eniola Funmilayo Kazeem, Collins Amburo Agyingi, and Yaé Ulrich Gaba, “On Quasi-Pseudometric Type Spaces,” Chinese Journal of Mathematics, vol. 2014, Article ID 198685, 7 pages, 2014.